ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The fully implicit stochastic-alpha method for stiff stochastic differential equations

Ahmad, Safique Sk and Parida, Nigam Chandra and Raha, Soumyendu (2009) The fully implicit stochastic-alpha method for stiff stochastic differential equations. In: Journal of Computational Physics, 228 (22). pp. 8263-8282.

[img] PDF
8.pdf - Published Version
Restricted to Registered users only

Download (3MB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

A fully implicit integration method for stochastic differential equations with significant multiplicative noise and stiffness in both the drift and diffusion coefficients has been constructed, analyzed and illustrated with numerical examples in this work. The method has strong order 1.0 consistency and has user-selectable parameters that allow the user to expand the stability region of the method to cover almost the entire drift-diffusion stability plane. The large stability region enables the method to take computationally efficient time steps. A system of chemical Langevin equations simulated with the method illustrates its computational efficiency.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier Science.
Keywords: Stiff stochastic differential equation; Fully implicit numerical method; Multiplicative noise; Chemical Langevin equations
Department/Centre: Division of Information Sciences > Supercomputer Education & Research Centre
Depositing User: Id for Latest eprints
Date Deposited: 07 Dec 2009 05:31
Last Modified: 19 Sep 2010 05:52
URI: http://eprints.iisc.ac.in/id/eprint/24982

Actions (login required)

View Item View Item